MAUDE Adverse Event Report: VARIAN MEDICAL SYSTEMS IMAGING LABORATORY GMBH INFORMATION SYSTEM; ARIA RADIATION THERAPY MANAGEMENT

VARIAN MEDICAL SYSTEMS IMAGING LABORATORY GMBH INFORMATION SYSTEM; ARIA RADIATION THERAPY MANAGEMENT
Model Number HIT0733
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer claimed that cyber-attack happened on their system.According to the submission the production aria network went down on 26th of september, 2024 incident has been reported to varian on 27th of september, 2024.The customer's allegation is confirmed by field activities.As of today the treatment on site is not started again since the cyber-attack.No allegation of malfunction is made against aria applications related to infection, which are determined to be working as intended.There is no claim of direct injury to any patient, but treatment interruption for greater than two weeks has the potential to decrease efficacy of radiation treatment.In order to prevent future attacks, customer facing documentation is available to varian customers.Security implementation guides and documentation on disaster contingency reports are also available to varian customers.
 
Event or Problem Description
Site experienced a cyberattack on september 26th.All servers have been taken offline while the customer goes through their network to see what all was affected.Nothing has been reported to varian at this time on if our servers were a part of the attack.
 
Additional Manufacturer Narrative
Treatment started again at the customer site on (b)(6) 2024.
 
Event or Problem Description
See completed mw-2024-00003, mfr 3003094912-2024-00001.
 
Additional Manufacturer Narrative
Treatment started again at the customer site on (b)(6) 2024.
 
Event or Problem Description
See completed (b)(4).Mfr 3003094912-2024-00001.

Brand Name
INFORMATION SYSTEM
Common Device Name
ARIA RADIATION THERAPY MANAGEMENT
Manufacturer (Section D)
VARIAN MEDICAL SYSTEMS IMAGING LABORATORY GMBH
taefernstrasse 7
daettwill 05405
Manufacturer Contact
nia van baalen
911 hansen way
palo alto, CA 94304-1028
6504246833
MDR Report Key20533366
Report Number3003094912-2024-00001
Device Sequence Number12432838
Product Code IYE
UDI-Device Identifier00856100006110
UDI-Public00856100006110
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHIT0733
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer09/27/2024
09/27/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/11/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown